Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Algebras over infinite fields


Author: A. S. Amitsur
Journal: Proc. Amer. Math. Soc. 7 (1956), 35-48
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1956-0075933-2
MathSciNet review: 0075933
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, A general theory of radicals, II, Amer. J. Math. vol. 76 (1954) pp. 100-125; part III, ibid. vol. 76 (1954) pp. 126-136.
  • [2] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [3] -, Structure theory for algebraic algebras of bounded degree, Ann. of Math. vol. 46 (1945) pp. 695-707. MR 0014083 (7:238c)
  • [4] I. Kaplansky, Rings with a polynomial identity, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 575-580. MR 0025451 (10:7a)
  • [5] -, Topological representation of algebras, II, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 62-75. MR 0032612 (11:317c)
  • [6] G. Koethe, Die Structur der Ringe deren Restklassenring dem Radical vollständig ist, Math. Zeit. vol. 32 (1930) pp. 161-186.
  • [7] A. Kurosh, Ringtheoretische Probleme die mit dem Burnsideschen Problem über periodische Gruppen in Zussammenhang stehen, Bull. Acad. Sci. URSS, Sér. Math. vol. 5 (1941) pp. 233-240. MR 0005723 (3:194b)
  • [8] J. Levitzki, On the radical of a general ring, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 462-66. MR 0008072 (4:238c)
  • [9] -, On three problems concerning nil rings, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 913-919. MR 0014072 (7:237a)
  • [10] -, On the structure of algebraic algebras and related rings, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 384-409. MR 0053089 (14:720a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0075933-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society